Commentarii Mathematici Helvetici

Heading Page PDF
Volume 37 (1962-1963): Commentarii Mathematici Helvetici _
Front matter _ Download as PDF
Table of Contents _ Download as PDF
Article: Auswahlaxiom in der Algebra. 1 Download as PDF
Article: Sur les théorèmes de KOLMOGOROV et SMIRNOV dans le cas d'une distribution discontinue. 19 Download as PDF
Article: Orthogonale Dreibeine in richtungsvollständigen, stetigen Geradenscharen des R3. 36 Download as PDF
Article: On a characterization of quasiconformal mappings. 44 Download as PDF
Article: On the conformal types of algebraic surfaces of euclidean space. 49 Download as PDF
Article: Über die Äquivalenz 2-adischer quadratischer Formen. 61 Download as PDF
Article: Locally symmetric homogeneous spaces. 65 Download as PDF
Article: On the Lattice Space Forms. 102 Download as PDF
Article: Espaces homogènes complexes compacts. 111 Download as PDF
Article: A Proof of Thom's Theorem. 121 Download as PDF
Article: On the Mod 2 cohomology of Certain H-spaces. 132 Download as PDF
Article: Theorems in the Additive Theory of Numbers. 141 Download as PDF
Article: The equivalence of two definitions of quasiconformal mappings. 148 Download as PDF
Article: Plongements différentiables dans le domaine stable. 155 Download as PDF
Article: Die Grundgleichungen der Flächentheorie III. 177 Download as PDF
Article: Über ein Typenproblem. 198 Download as PDF
Article: Some Geometric Properties of Polynomial Surfaces. 214 Download as PDF
Article: A Discrete Renewal Theorem with Infinite Mean. 221 Download as PDF
Article: Zu Eisensteins transzendentem Beweis des quadratischen Reziprozitätsgesetzes. 235 Download as PDF
Article: Note on Cross-sections in STIEFEL Manifolds. 239 Download as PDF
Article: Über eine Kontinuitätsgleichung. 241 Download as PDF
Article: On Locally Symmetric Spaces of Non-negative Curvature and certain other Locally Homogeneous Spaces. 266 Download as PDF
Article: Solutions élémentaires d'opérateurs différentiels paraboliques hyperboliques. 296 Download as PDF

A journal of the Swiss Mathematical Society.

Published by the European Mathematical Society with the support of the Swiss Academy of Sciences and the "Stiftung zur Förderung der mathematischen Wissenschaften in der Schweiz".

Commentarii Mathematici Helvetici (CMH) was established on the occasion of a meeting of the Swiss Mathematical Society in May 1928. The first volume was published in 1929. The journal soon gained international reputation and is one of the world's leading mathematical periodicals. The first Managing Editor was R. Fueter, followed in 1950 by J. J. Burckhardt, 1982 by P. Gabriel, 1990 by H. Kraft, and 2006 by Eva Bayer-Fluckiger (Ecole Polytechnique Fédéral de Lausanne, Switzerland).

The journal is intended for the publication of original research articles on all aspects in mathematics.

Commentarii Mathematici Helvetici is covered in:

Mathematical Reviews (MR), Current Mathematical Publications (CMP), MathSciNet, Zentralblatt für Mathematik, Zentralblatt MATH Database, Science Citation Index (SCI), Science Citation Index Expanded (SCIE), CompuMath Citation Index (CMCI), Current Contents/Physical, Chemical & Earth Sciences (CC/PC&ES), Web of Science.

About the company:

Editor: Eva Bayer-Flückiger (Ecole Polytechnique Fédéral de Lausanne, Switzerland)

Contact/Credits:

Following volumes online on the Website of European Mathematical Society for affiliates of licensing institutions.

Metadata information:

Title:Commentarii Mathematici Helvetici
Period:1929-ff

Back
Page preview of the search result

, Issue :
Editor:

Page